# SDR QXEA200400918

- Difficulty date: December 25, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 8,079 hours, 8,785 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unlatched
- Location: Aft Cargo Door
- Part time: 8,079 hours, 8,755 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI - FLIGHT 2364 - THE FLIGHT RETURNED TO FIELD WHEN DURING THE CLIMB, THE CREW RECEIVED A FUSELAGE DOOR WARNING FOR THE REAR CARGO DOOR.  MAINTENANCE INSPECTED THE DOOR AND FOUND THE HANDLE IN THE UNLATCHED POSITION.  THE HANDLE WAS SECURED AND OPERATIONAL CHECKS WERE PERFORMED.  ALL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
